RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 2, Pages 77–80 (Mi faa194)  

Brief communications

On the Branching Points of the Spectrum of an Algebraic Extension of a Uniform Algebra

B. T. Batikyan

Institute of Mathematics, National Academy of Sciences of Armenia

Abstract: The branching points of the spectrum of an algebraic extension of a uniform algebra $A$ are algebraically described, and the so-called $A$-index of branching of such points is introduced and studied. The description of the character of branching in terms of local point derivations on the algebraic extension is obtained.

Keywords: Banach algebra, algebraic extension, $A$-index of branching, point derivation

DOI: https://doi.org/10.4213/faa194

Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:2, 148–150

Bibliographic databases:

UDC: 517.986
Received: 27.12.1999

Citation: B. T. Batikyan, “On the Branching Points of the Spectrum of an Algebraic Extension of a Uniform Algebra”, Funktsional. Anal. i Prilozhen., 36:2 (2002), 77–80; Funct. Anal. Appl., 36:2 (2002), 148–150

Citation in format AMSBIB
\Bibitem{Bat02}
\by B.~T.~Batikyan
\paper On the Branching Points of the Spectrum of an Algebraic Extension of a Uniform Algebra
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 2
\pages 77--80
\mathnet{http://mi.mathnet.ru/faa194}
\crossref{https://doi.org/10.4213/faa194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922022}
\zmath{https://zbmath.org/?q=an:1029.46077}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 2
\pages 148--150
\crossref{https://doi.org/10.1023/A:1015626708749}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176341200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036270023}


Linking options:
  • http://mi.mathnet.ru/eng/faa194
  • https://doi.org/10.4213/faa194
  • http://mi.mathnet.ru/eng/faa/v36/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:204
    Full text:107
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020